# SDR R61A201301030027

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17086654403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LAVATORY SERVICE BOX FORWARD DOUBLER CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD DOUBLER LAVATORY SERVICE BOX IAW EMB 170 SRM 51-40-02 AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
